EconPapers    
Economics at your fingertips  
 

The US Wage Phillips Curve across Frequencies and over Time

Marco Gallegati (), Mauro Gallegati (), James Bernard Ramsey and Willi Semmler ()

Oxford Bulletin of Economics and Statistics, 2011, vol. 73, issue 4, 489-508

Date: 2011
References: Add references at CitEc
Citations View citations in EconPapers (50) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:obuest:v:73:y:2011:i:4:p:489-508

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0305-9049

Access Statistics for this article

Oxford Bulletin of Economics and Statistics is currently edited by Christopher Adam, Anindya Banerjee, Christopher Bowdler, David Hendry, Adriaan Kalwij, John Knight and Jonathan Temple

More articles in Oxford Bulletin of Economics and Statistics from Department of Economics, University of Oxford Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2018-09-12
Handle: RePEc:bla:obuest:v:73:y:2011:i:4:p:489-508